# SDR UPS08852273

- Difficulty date: April 28, 2008
- Submitted: May 16, 2008
- Operation: Air carrier
- Aircraft: N894UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46094
- Aircraft time: 77,966 hours, 25,330 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Gouged
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3 LT WING CENTER LE INBD UPPER RIB GOUGED AT PNEUMATIC DUCT STA 494.  REPAIRED LT WING CENTER LE INBD UPPER RIB AT STA XFS 494 IAW SRM 57-02-00 FIG 002, 57-03-03-0 FIG 005 AND SRM 51-1-20D.
